From Provo, Utah, USA:
I am in the middle of my honeymoon period right now and I have gradually decreased the amount of insulin I have been taking. Now, I am taking none. However, occasionally I still drop low. Is my body now overcompensating? Is this common? Do I need to go in and talk with my doctor? What do I need to do to prevent lows from occurring?
It can be very dangerous to stop taking insulin altogether with type 1 diabetes. If you are substantially decreasing your insulin, it should be done only under your physician's direct supervision. Please review your dosing immediately with your physician and seek their advice.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.